# SDR RAIA00508034

- Difficulty date: August 23, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7989 - IAD - ON ARRIVAL DESCENT AT 210 KNOTS AS F/O TOUCHED TRIM DOWN TO DISCONNECT AP, BOTH PITCH TRIM MAIN AND PITCH TRIM BACKUP WARNING MESSAGES ILLUMINATED.  MAINTENANCE CLEANED MAIN AND BACKUP TRIM SWITCHES AND PERFORMED TEST OF ALL SWITCHES RELATED TO PITCH TRIM.  NO DEFECTS NOTED.
